Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the number of multipications on $ {\rm SU}(3)$ and $ {\rm Sp}(2)$


Author: Mamoru Mimura
Journal: Trans. Amer. Math. Soc. 146 (1969), 473-492
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0253335-7
MathSciNet review: 0253335
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Arkowitz and C. R. Curjel, On the number of multiplications of an H-space, Topology 2 (1963), 205-209. MR 27 #2985. MR 0153016 (27:2985)
  • [2] A. L. Blakers and W. S. Massey, The homotopy groups of a triad. III, Ann. of Math. (2) 58 (1953), 409-417. MR 15 #458. MR 0058971 (15:458b)
  • [3] P. J. Hilton and S. Wylie, Homology theory: An introduction to algebraic topology, Cambridge Univ. Press, New York, 1960. MR 22 #5963. MR 0115161 (22:5963)
  • [4] I. M. James, On the homotopy groups of certain pairs and triads, Quart. J. Math. Oxford Ser. (2) 5 (1954), 260-270. MR 16, 948. MR 0068837 (16:948e)
  • [5] -, Multiplications on spheres. II, Trans. Amer. Math. Soc. 84 (1957), 545-558. MR 19, 875. MR 0090812 (19:875e)
  • [6] -, On sphere-bundles over spheres, Comment. Math. Helv. 35 (1961), 126-135. MR 23 #A660. MR 0123332 (23:A660)
  • [7] I. M. James and J. H. C. Whitehead, The homotopy theory of sphere bundles over spheres. I, II, Proc. London Math. Soc. (3) 4 (1954), 196-218; ibid. (3) 5 (1955), 148-166. MR 15, 892; MR 16, 948. MR 0061838 (15:892b)
  • [8] W. S. Massey, Exact couples in algebraic topology. I, II, Ann. of Math. 56 (1952), 363-396. MR 14, 672. MR 0052770 (14:672a)
  • [9] M. Mimura and H. Toda, Homotopy groups of SU (3), SU (4) and Sp (2), J. Math. Kyoto Univ. 3 (1963/64), 217-250. MR 29 #6495a. MR 0169242 (29:6495a)
  • [10] J. C. Moore, Some applications of homology theory to homotopy problems, Ann. of Math. 58 (1953), 325-350. MR 15, 549. MR 0059549 (15:549a)
  • [11] C. M. Naylor, Multiplications on SO (3), Michigan Math. J. 13 (1966), 27-31. MR 32 #8342. MR 0190932 (32:8342)
  • [12] H. Toda, Generalized Whitehead products and homotopy groups of spheres, J. Inst. Polytech. Osaka City Univ. Ser. A. Math. 3 (1952), 43-82. MR 15, 732. MR 0060822 (15:732b)
  • [13] -, On the double suspension $ {E^2}$, J. Inst. Polytech. Osaka City Univ. Ser. A. Math. 7 (1956), 103-145. MR 19, 1188. MR 0092968 (19:1188g)
  • [14] -, p-primary components of homotopy groups. IV: Compositions and toric constructions, Mem. Coll. Sci. Univ. Kyoto Ser. A. Math. 32 (1959), 297-332. MR 22 #1906. MR 0111041 (22:1906)
  • [15] -, Composition methods in homotopy groups of spheres, Ann. of Math. Studies, no. 49, Princeton Univ. Press, Princeton, N. J., 1962. MR 26 #777. MR 0143217 (26:777)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0253335-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society